[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
From: Patty Lange
There is medicines besides BP medicine that can help. I also started my episodes about 4 months ago after a lidocaine/? injection in an ENT's office. That evening after the injection and reaction I had in the chair it felt like someone had hit my chest bone from inside. The next morning my sinus was hurting and took an advil, within 5 miniutes I was ready to hit the floor. After 3rd ER visit that week I have been placed on Levbid to stop an spasms in the gastro system and Xanax .25mg to take as soon as I feel any symptoms come on. Also I have had a catherization and my heart is fine. Also had upper & lower GI work with no problems found. I drink plenty of water and gatorade and have slightly increased my salt intake. I am glad that I am one of the one's that do get symtoms such as tingling in my jaw, stomach cramping and either cool or warm sensation all over before my BP and heart rate either go low or high. Xanax stops the episode in it tracks. My GP has narrowed down to nerve problem amd I am seeing an Internal Medicine doctor next Monday to be screen ans see if beta blockers can stop any symptoms. I am 40, work and have a 4 year old and right now the only way I limit myself is by not flying and long road trips say like over an hour I keep someone with me. So far I have never had an episode while driving but better be safe than sorry. See if you can get your mom an appt with an Internal Medicine doctor. I do not like taking med's but I will not let this problem rule my life either.